Training Schedule & How to View Zoom/Replay Links

TRAINING SCHEDULE - OCTOBER 1 - 31

All Sessions are part of a recommended 4 week program to cover all course and business materials. All sessions are recorded and will be available to enrolled students for replay viewing until exams are taken and passed.


To access all zoom links, replay links and any additional materials, please look under "My Courses" for the course "Live Virtual Training Oct 1-31 - Schedule, Session Links (and REPLAYS)" once you are enrolled.


(All Times are in Pacific Time (GMT-7)) (Dates subject to change until September 15)

October 1 - How to Use Teachable + Intro to Your CES Business - 4:00pm Pacific Time

Oct 5 - Cancer Introduction - Surgery and Exercise Modifications - 8:00am Pacific Time

Oct 6 - Business & Marketing Session 2 - 4:00pm Pacific Time

Oct 7 - (2 hr) Breast Cancer: Surgery, Exercise Programming, Reconstruction & Lymphedema- 4:00-6:00pm Pacific Time

Oct 12 - (2 hr) Cancer Treatment Part 1 & 2 - 4-6 pm Pacific Time

Oct 13 - Business & Marketing Session 3 - 9:00am Pacific Time

Oct 14 - Conducting a Virtual Postural Assessment - 8:00am Pacific Time

Oct 19 - Assessment/Goniometric Measurements - 10:00am Pacific Time

Oct 21 - Exercise Programming - 1:00pm Pacific Time

Oct 27 - (2 hr) Case Studies - 12:00pm - 2:00pm Pacific Time 

Oct 20 - Business & Marketing Session 4 - 9:00am Pacific Time

Oct 28 - (2 hr) How to Build & Market Your Own CES Exercise Course - 3:00pm - 5:00pm Pacific Time

Oct 7-31 Schedule Your One-on-One Business Session

*Business assessment & 30 min business consultation included. Email [email protected] to schedule a session 


Questions? Please email [email protected]